A multiplier theorem for continuous measures

Colin Graham; Alan MacLean

Studia Mathematica (1980)

  • Volume: 66, Issue: 3, page 213-225
  • ISSN: 0039-3223

How to cite


Graham, Colin, and MacLean, Alan. "A multiplier theorem for continuous measures." Studia Mathematica 66.3 (1980): 213-225. <http://eudml.org/doc/218285>.

author = {Graham, Colin, MacLean, Alan},
journal = {Studia Mathematica},
keywords = {multiplier theorem; continuous measures},
language = {eng},
number = {3},
pages = {213-225},
title = {A multiplier theorem for continuous measures},
url = {http://eudml.org/doc/218285},
volume = {66},
year = {1980},

AU - Graham, Colin
AU - MacLean, Alan
TI - A multiplier theorem for continuous measures
JO - Studia Mathematica
PY - 1980
VL - 66
IS - 3
SP - 213
EP - 225
LA - eng
KW - multiplier theorem; continuous measures
UR - http://eudml.org/doc/218285
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.